Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Steroids killed my erection

Originally Posted by Churchy Lefemme
At 6’6” that’s not such an outlandish stat.

At the same height I can tell you it’s not as far off as you imagine. How many pro lineman carry that much weight at such low bf.

And to accomplish it with appeasr to be at best half assed knowledge of gear….

But not important to me. Me and my 18 inch dick will take our suspicions elsewhere.:)

Like everyone else: 3grams, damn!! Clomid, eq, gradual dropping of doses. Hopefully nothing will be seriously longtime damaged. Good calling seeing an endo!

Sorry I’ve been busy the last day I havent had time to check the board. To answer your questions ill try and number them 1. I always use clomid, a 21 day cycle about a month after my last shot I start off with about 300 mg for the 5 days then drop to 150 for 9 days, 100 for 4 and 50 for 3.

2. My football coach started me when I was 14, I gained about 60 lbs that first cycle. I lived in a fairly small town where football is life. The bigger I was the better I played which in turn meant more pussy and favors for me.

3. I am already on several forums, in fact that is how I found this one, I asked a few guys I trust there but there answers were just juice back up and that won’t solve my problem.

4. Yes, I know 3 g’s is a lot of test but that has only been over the past 4 cycles. I started out smaller but my first cycle was a gram a week with 40 mg’s of dbol a day. About my 5th or 6th cycle I started experimenting with anadrol. Plus my coach paid for it all so I was able to take as much as I wanted. I stock piled quite a bit and used the rest.

Your coach??? He kinda tricked you I think. Did he told you back then about the side effects of what you will take? 14 years… People in this forum said that you are crazy, but now I see clear that your coach is to blame.

Your coach should be in jail. Hopefully he is no longer working with 14 year olds.

Your coach should definately be in jail. 14 is way too young for gear and screw things up for life!

You need a hormone panel done. I’d bet the farm, you’re still shut down.

Lots of good posts though I didn’t read them all.

3G of Test for a week is alot, though I’m sure you know that (I did a few cycles; even with front loading I never reached a gram). I’m not sure who you spoke w/ prior to your cycle, but Dbol and Anadrol are two steroids that should never be used for a first time user. The differences between a 750/1000 use per week are neglible when taking into consideration the extra strain you place upon your body.

Heavy use like that will suppress your natural T levels for quite awhile. You followed clomid treatment, however, I would have been on for several months (including Nolva as well). However, if you don’t/can’t want to see a doctor, I’d recommend jumping back on clomid and supplementing it with cialis/viagra. I suspect your natural T levels aren’t quite up to normal, and clomid can possibly help restart that. Cialis/Viagra have also been known to bring up ED functions back to a near normal level - though I think it’s rare.

I’ll place this in a different post in case it’s not appropriate (linking another site), but I’d really recommend posting this on The amount of knowledge there is immense, and I’ve seen similar posts there before.

I wonder what happened to the guy…

Originally Posted by msho
3G of Test for a week is alot

I start getting gyno around 700-800mgs a weeks of Test.
I have no clue how this guy did 3 grams without turning into a women.

I call bullshit.

I’m on cycle right now. My wood is a memory.

But arent you taking Hcg?

Originally Posted by Nick666

But arent you taking Hcg?

I used to, but not anymore.

I don’t know when I’m comming off, if ever.

Originally Posted by UlcasterDropout

I used to, but not anymore.

I don’t know when I’m comming off, if ever.

If fuck up your hormonal system for good, you`ll have to stay on the juice forever. But the problem is this: When or if a major negative side effect will occur(other than hormonal system fuck up), that`s gonna be a real bitch. In that instant you will have to stop juice. So you will have 2 problems: fucked up hormonal system and also that other negative side effect. Bad.

Originally Posted by UlcasterDropout
I used to, but not anymore.
I don’t know when I’m comming off, if ever.

On roids, no erection, never been with a girl……
Get your shit together man.

Horny Bastard


All times are GMT. The time now is 02:28 AM.